MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-50SJ235
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation.The root cause is unable to be determined.If any relevant additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that the patient experienced a sudden onset of pain and upon removal, the nail was found with signs of corrosion.
 
Event or Problem Description
Additional information was received that the patient experienced drop foot.
 
Event or Problem Description
Additional information was received via review of literature that the patient experienced severe pain on the right lower leg.
 
Additional Manufacturer Narrative
Literature citation: rolfing, jan duedal, et al (2021).Pain, osteolysis, and periosteal reaction are associated with the stryde limb lengthening nail: a nationwide cross-sectional study.Acta orthopaedica, volume 92.Web address to article: https://doi.Org/10.1080/17453674.2021.1903278.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11586723
Report Number3006179046-2021-00208
Device Sequence Number4751527
Product Code HSB
UDI-Device Identifier00887517951595
UDI-Public887517951595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-50SJ235
Device Lot Number9020713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/24/2021
05/26/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/21/2021
05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;